Differential and Integral Equations

On the existence of optimal controls for a class of nonlinear infinite-dimensional systems

Elias Flytzanis and Nikolaos S. Papageorgiou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1419-1432.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154295

Mathematical Reviews number (MathSciNet)
MR1133766

Zentralblatt MATH identifier
0729.49011

Subjects
Primary: 49J27: Problems in abstract spaces [See also 90C48, 93C25]

Citation

Flytzanis, Elias; Papageorgiou, Nikolaos S. On the existence of optimal controls for a class of nonlinear infinite-dimensional systems. Differential Integral Equations 4 (1991), no. 6, 1419--1432. https://projecteuclid.org/euclid.die/1371154295


Export citation